MathSciNet Relay Station
MathSciNet bibliographic data
MR913672 35K85 (35K05 35K60)
Escobedo, M.; Kavian, O. Variational problems related to self-similar solutions of the heat equation. Nonlinear Anal. 11 (1987), no. 10, 1103–1133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement